MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMERIS REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 313-0706
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to instability on (b)(6) 2022, following the primary surgery on (b)(6) 2019.The surgeon explanted the humeral cup (36/6) and implanted a humeral cup (36/9) and a reversed adapter.

Brand Name
HUMERIS REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key14944805
Report Number3014128390-2022-00021
Device Sequence Number19956732
Product Code PHX
UDI-Device Identifier03701037301364
UDI-Public03701037301364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2022
Report Date (Section F) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number313-0706
Device Catalogue Number313-0706
Device Lot NumberL0588
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/17/2022
Event Location Hospital
Date Report to Manufacturer06/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA07/07/2022